# SDR CA141202007

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW EXPERIENCED A MASTER WARNING AND NR 1 ENGINE LOW OIL PRESSURE CAUTION LIGHTS, BEING ILLUMINATED IN THE COCKPIT. THE CREW THEN PERFORMED AN AIR TURN BACK AND LANDED UNEVENTFULLY.
